# SDR QXEA2014091600782

- Difficulty date: September 8, 2014
- Submitted: September 16, 2014
- Operation: Air carrier
- Aircraft: N438QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4243
- Aircraft time: 11,727 hours, 12,497 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Nr 10
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK NR 10 CORRODED.   REMOVED AND REPLACED THE SEAT TRACK IAW SRM 51-40-00 AND SRM 51-42-05, REPAIR -01, AND SRM 51-40-07.
